Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The zeros of certain composite polynomials


Author: Morris Marden
Journal: Bull. Amer. Math. Soc. 49 (1943), 93-100
Cited work: Bull. Amer. Math. Soc., Volume 30, Number 1-2 (1924), 51--62
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 400--406
MathSciNet review: 0007809
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1943-07856-1
PII: S 0002-9904(1943)07856-1